Chihuahua People Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
2,480 Posts
From the Drs Foster & Smith page for this product:

What side effects may be seen when taking Advantage Multi?
Side effects may included scratching, residue, or a medicinal odor at the application site. Rarely, you may also see sleepiness, behavior changes, drooling, increased drinking, or coughing. Contact your veterinarian immediately if you observe an of these signs.

How is it stored?
Store at room temperature. Keep out of reach of children and pets.

What should I do if I know of or suspect there has been an overdose?
If you know or suspect your pet has had an overdose, or if you observe depression, weakness, staggering, dilated pupils, trembling, panting, or coma, contact your veterinarian immediately.

What should I avoid when giving my pet Advantage Multi?
Notify your veterinarian of any other medications, including vitamins, supplements, and other flea/tick products your pet is receiving while using imidacloprid and moxidectin on your pet.

Where is more information available?
Ask your veterinarian, consult with one of our pharmacists at 1-800-447-3021, or see the Patient Information Sheet on this medication. For technical assistance, contact the manufacturer, Bayer, at 1-800-255-6826. To report suspected adverse reactions, call the manufacturer at 1-800-422-9874.
 

·
Registered
Joined
·
2,480 Posts
Poor little mite.

You know, thinking about this all day and reading up about Advantage products just now on another forum - many are saying their formula changed for the worse, efficacy dropped right off to a point whereby fleas weren't reduced at all, in fact getting worse. I wonder if the product you've been giving (bearing in mind our countries have different ingredient rulings so I don't know how strong/weak your chemical levels are) could in any way have built up and up in her little system with some residual chemicals from the previous 2 doses still somehow remaining, and with the giving of the 3rd dose she got worse than the previous 2 occasions due to previous residue, therefore a greater reaction each time a new dose is administered.

This sort of thing can be experienced by humans with various drugs even though it may've been many months in between doses, i.e. with Chantix for example, 3rd course people can have symptoms and illness they didn't get with the 1st or 2nd course they took. Some people nearly end up dead with Zyban, others are perfectly fine with it.

It's so upsetting when we think of how toxic and chemical ridden our lives have become.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top